# SDR GLBA2013100200326

- Difficulty date: September 30, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,362 hours, 49,890 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE EXIT DOOR 4C, UPPER FWD CORNER, 1.5 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-52-002.  MAJOR REPAIR.
